# SDR IXXA05SMN191S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, VERT STAB DELAMINATED SKIN ON RUDDER TAB.  REMOVED DAMAGED SECTION PLUS FABRICATED DOUBLER (AL2024T3 0.012) IAW SRM 55-2-2 PARA 2.  BONDED CORE PLUS DOUBLER WITH HYSOL IAW SRM 51-1-9.  REFER TO NR 2801 FOR WEIGHT.
